Translator Disclaimer
April, 2018 Remark on Proper Holomorphic Maps Between Reducible Bounded Symmetric Domains
Aeryeong Seo
Taiwanese J. Math. 22(2): 325-337 (April, 2018). DOI: 10.11650/tjm/170806

Abstract

In this paper we study proper holomorphic maps between bounded symmetric domains when the source domain is not irreducible. More precisely, we provide sufficient conditions for semi-product proper holomorphic maps to be product proper. As an application we characterize proper holomorphic maps between equidimensional bounded symmetric domains.

Citation

Download Citation

Aeryeong Seo. "Remark on Proper Holomorphic Maps Between Reducible Bounded Symmetric Domains." Taiwanese J. Math. 22 (2) 325 - 337, April, 2018. https://doi.org/10.11650/tjm/170806

Information

Received: 18 June 2017; Revised: 14 August 2017; Accepted: 22 August 2017; Published: April, 2018
First available in Project Euclid: 4 October 2017

zbMATH: 06965373
MathSciNet: MR3780720
Digital Object Identifier: 10.11650/tjm/170806

Subjects:
Primary: 32H35, 32M15

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.22 • No. 2 • April, 2018
Back to Top